MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) NEUTRINO NXT BIPOLAR DF4 HF; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) NEUTRINO NXT BIPOLAR DF4 HF; NO MATCH
Model Number CDHFA600D
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) exhibited bluetooth (ble) telemetry loss.The icd was interrogated using wand only telemetry.There were no patient consequences reported.
 
Additional Manufacturer Narrative
The reported event of the merlin 2 programmer being unable to interrogate the implanted device was confirmed.Based on the information provided, it was determined that the connectivity issue was due to an intel bluetooth firmware issue on the programmer.The implanted device was performing per design.

Brand Name
NEUTRINO NXT BIPOLAR DF4 HF
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24394101
Report Number2017865-2026-03497
Device Sequence Number13212239
Product Code NIK
UDI-Device Identifier05415067050045
UDI-Public(01)05415067050045(10)S000102872(17)270331
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA600D
Device Catalogue NumberCDHFA600D
Device Lot NumberS000102872
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MERLIN¿ 2 PATIENT CARE SYSTEM (PCS) PROGRAMMER.
Patient SexUnknown